# SDR MASA20220124062

- Difficulty date: January 24, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: BUSHING
- Condition: None
- Location: Slat Track Assem
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"MAINTENANCE ACQUIRED THE SLAT TRACK ASSEMBLY 1-1 (PIN CC670-1010-5-PE) AND DISCOVERED THE FLANGE BUSHING TO BE GREATER THAN THE MAXIMUM REQUIRED PER DRAWING. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) ILLUSTRATED PARTS CATALOG (IPC) 27-81-41, ITEM 40A. 8) CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) 51-21-11 PARAGRAPH 5.8 
C)TECHOPS DOCUMENT ETI-900-22-009. "
